# SDR SWIA95760

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Chafed
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT 14TH DUCT RED EICAS MESSAGE DURING CLIMB.  MESSAGE OUT WITHIN 2 MINUTES OF POWER REDUCTION TO IDLE.  MESSAGE RETURNED AT CLIMB POWER EVEN WITH 14TH STAGE VALUE CLOSED.  AFTER POWER REDUCTION TO IDLE AGAIN, LIGHT OUT.  WARNING RETURNED AND STAYED ON AFTER LANDING AND ENGINE WAS SHUTDOWN.  FOUND CHAFED 14TH STAGE BLEED AIR SENSOR ELEMENT.  REMOVED AND REPLACED ELEMENT IAW MM 36-21-00, DUCT OPS TEST GOOD.
